# SDR USAA980148

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 237
- Part time: 49,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 4 INCH CORRODED AREA AND OTHER SMALLER AREAS AT BS 237 LBL 24 TO RBL 24 NOSE WHEEL WELL UPPER CHORD ANGLE.  FABRICATED NEW ANGLE AND INSTALLED, REPAIRED PER DRW 65-45819 SRM 51-10-1.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
